On the generalized Vandermonde determinant and symmetric functions
Dresden, Arnold
Bull. Amer. Math. Soc., Tome 39 (1933) no. 12, p. 443-449 / Harvested from Project Euclid
Publié le : 1933-06-15
Classification: 
@article{1183496754,
     author = {Dresden, Arnold},
     title = {On the generalized Vandermonde determinant and symmetric functions},
     journal = {Bull. Amer. Math. Soc.},
     volume = {39},
     number = {12},
     year = {1933},
     pages = { 443-449},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183496754}
}
Dresden, Arnold. On the generalized Vandermonde determinant and symmetric functions. Bull. Amer. Math. Soc., Tome 39 (1933) no. 12, pp.  443-449. http://gdmltest.u-ga.fr/item/1183496754/